MAUDE Adverse Event Report: BIOMET 3I T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 11.5MM (L); DENTAL IMPLANT

BIOMET 3I T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 11.5MM (L); DENTAL IMPLANT
Model Number T3ST411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
Customer reported #5 area swollen and suppuration present; removed and grafted with allograft.The area was grafted with allograft prior to the original implant placement.

Brand Name
T3¿ PRO NON-PLATFORM SWITCHED TAPERED IMPLANT 4MM (D) X 11.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16308538
Report Number0001038806-2023-00229
Device Sequence Number14971124
Product Code DZE
UDI-Device Identifier00844868046929
UDI-Public(01)00844868046929(17)270422(10)2022030713
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberT3ST411
Device Catalogue NumberT3ST411
Device Lot Number2022030713
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight82 KG